Pathological gambling and its treatment

Griffiths, MD ORCID: 0000-0001-8880-6524, 1996. Pathological gambling and its treatment. British Journal of Clinical Psychology, 35, pp. 477-479.

Full text not available from this repository.
Item Type: Journal article
Publication Title: British Journal of Clinical Psychology
Creators: Griffiths, M.D.
Date: 1996
Volume: 35
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:08
Last Modified: 09 Jun 2017 13:19
URI: http://irep.ntu.ac.uk/id/eprint/8242

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year